# SDR 29GA34452051212A

- Difficulty date: May 12, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 27,899 hours, 31,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: MS166241037
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:3995 EYW/TPA PILOT REPORTED MAIN CABIN DOOR RELEASE KNOB BROKEN.  REPLACED RETAINER ON THE MAIN CABIN DOOR LATCH RELEASE.
